# SDR SWAA2021110123874

- Difficulty date: September 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 400 - 420
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK WEB LOCATED BTW BS 400 & 420, S26L.  REMOVED WEB IAW  SRM 51-40-02.  ALLOWABLE DAMAGE LIMITS FOR CRACK ON WEB INTERCOSTAL NOT FOUND IN SRM.   DRILLED NEW HOLES ON WEB IAW SRM 51-40-05.  INSTALLED NEW WEB IAW SRM 51-40-02, AND DWG 143A7505, SHEET 2, REV B.
